Minimal infinite submodule-closed subcategories

Ringel CM (2012)
Bulletin des Sciences Mathématiques 136(7): 820-830.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Let A be an artin algebra. We are going to consider full subcategories of mod A closed under finite direct sums and under submodules with infinitely many isomorphism classes of indecomposable modules. The main result asserts that such a subcategory contains a minimal one and we exhibit some striking properties of these minimal subcategories. These results have to be considered as essential finiteness conditions for such module categories. (c) 2012 Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
2012
Zeitschriftentitel
Bulletin des Sciences Mathématiques
Band
136
Ausgabe
7
Seite(n)
820-830
ISSN
0007-4497
Page URI
https://pub.uni-bielefeld.de/record/2544239

Zitieren

Ringel CM. Minimal infinite submodule-closed subcategories. Bulletin des Sciences Mathématiques. 2012;136(7):820-830.
Ringel, C. M. (2012). Minimal infinite submodule-closed subcategories. Bulletin des Sciences Mathématiques, 136(7), 820-830. doi:10.1016/j.bulsci.2012.03.002
Ringel, C. M. (2012). Minimal infinite submodule-closed subcategories. Bulletin des Sciences Mathématiques 136, 820-830.
Ringel, C.M., 2012. Minimal infinite submodule-closed subcategories. Bulletin des Sciences Mathématiques, 136(7), p 820-830.
C.M. Ringel, “Minimal infinite submodule-closed subcategories”, Bulletin des Sciences Mathématiques, vol. 136, 2012, pp. 820-830.
Ringel, C.M.: Minimal infinite submodule-closed subcategories. Bulletin des Sciences Mathématiques. 136, 820-830 (2012).
Ringel, Claus Michael. “Minimal infinite submodule-closed subcategories”. Bulletin des Sciences Mathématiques 136.7 (2012): 820-830.